# SDR SWAA2024082607203

- Difficulty date: June 29, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FOODTRAY PASSENGER SEAT ON ROW POSITION (2F)(8D)(10E)(12F)(15E)(15D)(18E) AT PASSENGER CABIN (7 EA) 2024-420490<[01] REPLACED FOODTRAY PASSENGER SEAT ON ROW POSITION (5A)(8B)(8A)(9C)(9A)(15A)(20B)(21C)(21B)(23B) AT PASSENGER CABIN (10 EA) IAW CMM AEROSPACE PAGE 7015 ITEM AA.STEP (1) AND PAGE. 10088 REV.5;[02] CORRECTED STEP 1: REPLACED FOODTRAY PASSENGER SEAT ON ROW POSITION (5A)(8B)(8A)(9C)(9A)(15A)(20B)(21C)(21B)(23B) AT PASSENGER CABIN (10 EA) IAW CMM 25-21-45 AEROSPACE PAGE 7015 ITEM AA.STEP (1) AND PAGE. 10088 REV.5;[03] REPLACED FOODTRAY PASSENGER SEAT ON ROW POSITION (5A)(8B)(8A)(9C)(9A)(15A)(20B)(21C)(21B)(23B) AT PASSENGER CABIN (10 EA) IAW CMM 25-21-45 AEROSPACE PAGE 7015 ITEM AA.STEP (1) AND PAGE. 10088 REV.5
